Translator Disclaimer
April 2019 Meromorphic solutions of nonlinear ordinary differential equations
P. G. Siddheshwar, A. Tanuja, Subhas S. Bhoosnurmath, Mahesh Barki
Tbilisi Math. J. 12(2): 77-88 (April 2019). DOI: 10.32513/tbilisi/1561082569

Abstract

Meromorphic solutions of a class of nonlinear ordinary differential equations in $g(z)$ under the assumption that finite-degree polynomials with coefficients as small functions of $g$ share one-value with the nonlinear differential operator of the equation. The concept of sharing one-value is used in the sense of counting multiplicity or ignoring multiplicity.

Citation

Download Citation

P. G. Siddheshwar. A. Tanuja. Subhas S. Bhoosnurmath. Mahesh Barki. "Meromorphic solutions of nonlinear ordinary differential equations." Tbilisi Math. J. 12 (2) 77 - 88, April 2019. https://doi.org/10.32513/tbilisi/1561082569

Information

Received: 24 August 2018; Accepted: 20 March 2019; Published: April 2019
First available in Project Euclid: 21 June 2019

zbMATH: 07172314
MathSciNet: MR3973261
Digital Object Identifier: 10.32513/tbilisi/1561082569

Subjects:
Primary: 30D35

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • April 2019
Back to Top